No more thick hair! I brushed it and almost half my hair fell out. I’m thankful that it was thick to start with… I think that only me, Louie and my hair dresser would be able to tell how much I’ve lost. I’m either that lucky less than 1% who has that side effect from the medications or I need to go back to the doctor to figure what what’s going on. Im in afraid to brush it wash my hair. The thought if losing any more hair breaks my heart. I know it’s stupid and vain. Selfish. Petty. All of those. But I’m so depressed over it. all that hair is what my daughter sits and brushes and plays with, what I promised my husband I would always keep long. I don’t feel like me not having it all. My head feels lighter. I can feel it missing. When I wash it or brush it I can tell there’s so much missing and it makes me cry. When I braid it and the braid is so small compared to how it was I can tell. To me it’s so drastic. When I look in the mirror I realise that it looks normal to others. 

I just want to know why I’m sick and how to fix it. :-/

2 thoughts

  1. not that I am an expert, but your post has me wondering. is it a new medication you have recently started taking? Not that I know much about hair either I have continued to cut it the only cheap and easy way they taught me in basic training… crew cut. I can understand why its bothering you though. It would be like me being unable to go to work (I have been providing the essentials for myself since age 9 by working) . It is just such a part of you for so long it is hard to conceive reality without it. There are various reasons, medications, or even life changes that can result in hair loss. I found this and thought to share it with you. Hopefully you can figure it out quickly. http://www.webmd.com/skin-problems-and-treatments/hair-loss/features/women-hair-loss-causes

    Like

  2. I’ve been on Topamax for a while. Louie looked it up yesterday and it is indeed a less common side effect. I’ve been incredibly stressed out too. I’ve got an appointment tomorrow with my civilian doctor. Even if it is a side effect, it’s gone. If it started growing back in right now it will take years to get back to how I remember it being. 😦

    The one thing, I had so much hair to start with, you really can “see” it you can feel it though. I can feel it. I can tell what I wash it and it’s just not there and when I put it up and the elastic band in it and it wraps around a few more times.

    Like

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s